# SDR IPXA1564707

- Difficulty date: January 25, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, NR2 ENGINE PYLON RT FWD CHORD IS CHAFED, NAC STA 206.  R & R IAW SRM 51-40-02.
